# SDR ABXA9900743

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032329
- Condition: Cracked
- Location: Bs 427
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN CRACKED AT STATION 427 AND LONGERON 23.  REPAIRED IAW DC9 SRM 53-05 AND D953-33534MR.
